# SDR CA000110013

- Difficulty date: December 30, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BV0330012150
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A BURNING/ELECTRICAL SMELL COMING FROM THE CABIN OVERHEAD LIGHTS. MAINTENANCE FOUND THE LIGHT SOCKET ON THE FLOURECENT CABIN LIGHT ASSEMBLY AT ROW 6 (LT) BURNED.
